MAUDE Adverse Event Report: KCI USA, INC. PREVENA RESTOR BELLAFORM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KCI USA, INC. PREVENA RESTOR BELLAFORM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number PRE5355
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Upper middle-aged female with history of breast cancer.During surgery for right breast mastectomy, sentinel node bx and reconstruction the pump would not stay on to work.Another device obtained, no known harm to patient.

Brand Name
PREVENA RESTOR BELLAFORM
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KCI USA, INC.
12930 ih 10 west
san antonio TX 78249
MDR Report Key10546285
Report Number10546285
Device Sequence Number14329457
Product Code OMP
UDI-Device Identifier00849554007178
UDI-Public(01)00849554007178(17)210831(10)7202887V001
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/02/2020
Report Date (Section F) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRE5355
Device Lot Number7202887V001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight88
Date Report Sent to FDA09/02/2020